67.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Rash on leg

3 REPLIES 3
Daisy_do
Member

Re: Rash on leg

Forgot to mention that I now take a different brand of tamoxifen and think that may have something to do with it.

dx

Daisy_do
Member

Re: Rash on leg

I had a rash around my mouth area and as I have psoriasis I thought it was connected and the doc gave me tabs and a cream - not much differenced. On my 6 month check up the consultant said Tamoxifen gives a rash as a side effect and said it would go. He didnt seem very phased and I thought - he doesnt know what it is either ha.

The rash did go and hasnt come back. It was very red and raised and it itched.

I hope this helps and that you can tell your gp there is a rash while on tamoxifen etc. this is different for everyone but maybe it is connected. The tabs were an anti histamine.

good luck xxx

Guest user
Not applicable

Re: Rash on leg

post deleted

Guest user
Not applicable

Rash on leg

Hi I wonder if anyone else has had experience of a rash on their legs? I had surgery and rads three years ago and have lymphodema at times pretty much anywhere in my body since then. Anyway, a few months ago I noticed a three bar rash at the back of my knee which has gradually spread. It is nearly joined up around my knee now and is about nine inches high/wide. Red, itchy at the edges.

The docs think it is a fungal infection but it isn't responding to anti-fungal cream or tablets so they are referring me to a dermatologist.

I just wondered if anyone else has had this. I was taking Tamoxifen as Nolvadex and had a three month break and then started back on the generic brand.

Thanks and wishing everyone a good time over the festive season.